Alert archive / Louisiana / Flash Flood Warnings in 2024

Flash Flood Warning 32, NWS Jackson, MS

April 10, 2024Ashley County, Chicot County, Arkansas; 8 parishes in Louisiana; 5 counties in Mississippi

NWS Jackson, MS issued this flash flood warning at Apr 10, 2024, 12:53 AM CDT for Ashley County, Chicot County, Arkansas; 8 parishes in Louisiana; 5 counties in Mississippi. It was in force for 12 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2024, 12:53 AM CDT (05:53 UTC)
Expired
Apr 10, 2024, 1:21 PM CDT
In force
12 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Ashley County, AR, Chicot County, AR, Catahoula Parish, LA, East Carroll Parish, LA, Franklin Parish, LA, Madison Parish, LA, Morehouse Parish, LA, Richland Parish, LA, Tensas Parish, LA, West Carroll Parish, LA, Humphreys County, MS, Issaquena County, MS, Sharkey County, MS, Sunflower County, MS, Washington County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 136 km from the middle of the area, began a volume at 05:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 1:31 AM CDTFLASH FLOOD2 Wsw North Crossett, ARReport of street flooding.
Apr 10, 3:00 AM CDTFLASH FLOODTransylvania, LAMajor flooding across East Carroll Parish with several roads covered by water.
Apr 10, 12:30 PM CDTFLASH FLOOD5 Nne Archibald, LALA Highway 584 closed due to flooding at Bee Bayou.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 5.9 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2024-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 191 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2024-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 193 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
191 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
588 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
193 m²/s²
0-3 km storm-relative helicity
309 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

949 
WGUS54 KJAN 100553
FFWJAN
ARC003-017-LAC025-035-041-065-067-083-107-123-MSC053-055-125-133-151-
101145-
/O.NEW.KJAN.FF.W.0032.240410T0553Z-240410T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
1253 AM CDT Wed Apr 10 2024

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Ashley County in southeastern Arkansas...
  Chicot County in southeastern Arkansas...
  Northwestern Catahoula Parish in northeastern Louisiana...
  East Carroll Parish in northeastern Louisiana...
  Franklin Parish in northeastern Louisiana...
  Madison Parish in northeastern Louisiana...
  Morehouse Parish in northeastern Louisiana...
  Richland Parish in northeastern Louisiana...
  Northwestern Tensas Parish in northeastern Louisiana...
  West Carroll Parish in northeastern Louisiana...
  Humphreys County in central Mississippi...
  Southern Sunflower County in northwestern Mississippi...
  Washington County in northwestern Mississippi...
  Issaquena County in west central Mississippi...
  Sharkey County in west central Mississippi...

* Until 645 AM CDT.

* At 1253 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 5 and 8 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Greenville, Bastrop, Indianola, Tallulah, Crossett, Winnsboro, 
  Leland, Lake Providence, Rayville, Delhi, Hamburg, Hollandale, 
  Lake Village, Belzoni, Rolling Fork, Oak Grove, Mayersville, 
  Harrisonburg, North Crossett and Moorhead.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3340 9199 3352 9045 3292 9048 3284 9076
      3257 9073 3243 9096 3258 9096 3256 9108
      3249 9099 3248 9100 3255 9109 3244 9097
      3157 9201 3192 9201 3209 9187 3228 9203
      3266 9191 3271 9206 3310 9214

FLASH FLOOD...RADAR INDICATED

$$

DB
3 follow-up statements
810 
WGUS54 KJAN 101118
FFWJAN
ARC003-017-LAC025-035-041-065-067-083-107-123-MSC053-055-125-133-151-
101700-
/O.EXT.KJAN.FF.W.0032.000000T0000Z-240410T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
618 AM CDT Wed Apr 10 2024

The National Weather Service in Jackson has extended the

* Flash Flood Warning for...
  Ashley County in southeastern Arkansas...
  Chicot County in southeastern Arkansas...
  Northwestern Catahoula Parish in northeastern Louisiana...
  East Carroll Parish in northeastern Louisiana...
  Franklin Parish in northeastern Louisiana...
  Madison Parish in northeastern Louisiana...
  Morehouse Parish in northeastern Louisiana...
  Richland Parish in northeastern Louisiana...
  Northwestern Tensas Parish in northeastern Louisiana...
  West Carroll Parish in northeastern Louisiana...
  Humphreys County in central Mississippi...
  Southern Sunflower County in northwestern Mississippi...
  Washington County in northwestern Mississippi...
  Issaquena County in west central Mississippi...
  Sharkey County in west central Mississippi...

* Until noon CDT.

* At 618 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 5 and 8 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Greenville, Bastrop, Indianola, Tallulah, Crossett, Winnsboro, 
  Leland, Lake Providence, Rayville, Delhi, Hamburg, Hollandale, 
  Lake Village, Belzoni, Rolling Fork, Oak Grove, Mayersville, 
  Harrisonburg, North Crossett and Moorhead.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3340 9199 3352 9045 3292 9048 3284 9076
      3257 9073 3243 9096 3258 9096 3256 9108
      3249 9099 3248 9100 3255 9109 3244 9097
      3157 9201 3192 9201 3209 9187 3228 9203
      3266 9191 3271 9206 3310 9214

FLASH FLOOD...RADAR INDICATED

$$

DB
161 
WGUS54 KJAN 101631
FFWJAN
ARC003-017-LAC025-035-041-065-067-083-107-123-MSC053-055-125-133-151-
102000-
/O.EXT.KJAN.FF.W.0032.000000T0000Z-240410T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
1131 AM CDT Wed Apr 10 2024

The National Weather Service in Jackson has extended the

* Flash Flood Warning for...
  Ashley County in southeastern Arkansas...
  Chicot County in southeastern Arkansas...
  Northwestern Catahoula Parish in northeastern Louisiana...
  East Carroll Parish in northeastern Louisiana...
  Franklin Parish in northeastern Louisiana...
  Madison Parish in northeastern Louisiana...
  Morehouse Parish in northeastern Louisiana...
  Richland Parish in northeastern Louisiana...
  Northwestern Tensas Parish in northeastern Louisiana...
  West Carroll Parish in northeastern Louisiana...
  Humphreys County in central Mississippi...
  Southern Sunflower County in northwestern Mississippi...
  Washington County in northwestern Mississippi...
  Issaquena County in west central Mississippi...
  Sharkey County in west central Mississippi...

* Until 300 PM CDT.

* At 1131 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 6 and 9 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Greenville, Bastrop, Indianola, Tallulah, Crossett, Winnsboro, 
  Leland, Lake Providence, Rayville, Delhi, Hamburg, Hollandale, 
  Lake Village, Belzoni, Rolling Fork, Oak Grove, and North Crossett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3340 9199 3352 9045 3292 9048 3284 9076
      3257 9073 3243 9096 3258 9096 3256 9108
      3249 9099 3248 9100 3255 9109 3244 9097
      3157 9201 3192 9201 3209 9187 3228 9203
      3266 9191 3271 9206 3310 9214

FLASH FLOOD...RADAR INDICATED

$$

19
621 
WGUS74 KJAN 101821
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
121 PM CDT Wed Apr 10 2024

ARC003-017-LAC025-035-041-065-067-083-107-123-MSC053-055-125-133-151-
101831-
/O.CAN.KJAN.FF.W.0032.000000T0000Z-240410T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ashley AR-Chicot AR-Catahoula LA-East Carroll LA-Franklin LA-
Madison LA-Morehouse LA-Richland LA-Tensas LA-West Carroll LA-
Humphreys MS-Issaquena MS-Sharkey MS-Sunflower MS-Washington MS-
121 PM CDT Wed Apr 10 2024

...FLASH FLOOD WARNING IS CANCELLED FOR ASHLEY, CHICOT, HUMPHREYS, 
SOUTHERN SUNFLOWER, WASHINGTON, ISSAQUENA AND SHARKEY COUNTIES AND 
NORTHWESTERN CATAHOULA, EAST CARROLL, FRANKLIN, MADISON, MOREHOUSE, 
RICHLAND, NORTHWESTERN TENSAS AND WEST CARROLL PARISHES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 700 PM CDT for portions of 
southeast Arkansas, northeast Louisiana, and Mississippi.

&&

LAT...LON 3340 9199 3352 9045 3292 9048 3284 9076
      3257 9073 3243 9096 3258 9096 3256 9108
      3249 9099 3248 9100 3255 9109 3244 9097
      3157 9201 3192 9201 3209 9187 3228 9203
      3266 9191 3271 9206 3310 9214

$$

19

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 9, 8:47 PM CDT, 4 hours 6 minutes earlier.

Area forecast discussion, Apr 9, 8:47 PM CDT, 4 hours 6 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
847 PM CDT Tue Apr 9 2024

...New AVIATION...

.DISCUSSION...
Issued at 323 PM CDT Tue Apr 9 2024

Busy near term with ongoing/unfolding flooding and severe weather
event. For an overall perspective, confidence in seeing flash
flooding across more locations is high while seeing severe weather
is more medium, but is really dependent on location ad the
position of the cold pool boundary. Southern areas is where
confidence in severe exists, while it becomes much less so as you
get along and north if I-20. Below is a break down of threats and
expectations.

Flash and River Flooding: Our NW areas are primed now from seeing 2-
5 inches over the past 24hrs. The next round is heading eastward
from NE Tx and will impact the W/NW and N-central areas tonight.
Efficient rain processes will exist with high quality moisture
advecting northward. Hi-res guidance has some variability on
specific locations and additional totals, but feel our current area
we have highlighted fits well and is where an additional 3-7 inches
is most likely through mid-day Wed. As noted earlier, we added the
SE portion of the FF Watch for Wed. This area has less duration, but
has greater potential to see high end to extreme precip rates with
the MCS. So the southern 3rd looks to see a quick 2-4 inches.
Overall, confidence in flooding is high. As we have been messaging,
there's also potential for higher end type flooding (significant)
where areas see the greatest accumulations and high rain rates.

Severe Threat: Potent weather system will be driving this potential
event and there looks to be a solid combination of elements to
support a robust type event. However, the details matter and there's
uncertainty in the details, thus confidence is more in the medium
range. Before we get to Wednesday, there's a threat for this
evening. Currently, a MCS is organizing in NE Tx and will evolve
eastward along the I-20 corridor. Damaging winds are the primary
threat with some tornado potential as well. Hail is a low
probability, but the more E it gets, hail chances lower. This will
serve to establish a boundary over the area which will have BIG
implications on storm evolution Wed. There's a decent signal in the
hi-res guidance for a MCS to evolve and push through the area
starting roughly 9am Wed and moving eastward through 5pm. The signal
is mainly for the south half of the forecast area as a qlcs type MCS
looks to move through. They key feature will be a cold pool boundary
that will get established from this evening/overnight storms. While
there remains some differences in position of the boundary, the
scenario of a more south boundary is favored. With strong forcing
and increasing divergence/lift, a surface low will deepen across the
area. This will serve to increase the wind shear and support
damaging winds and tornadoes. While a strong tornado is possible, it
is a lower probability due to instability issues. Greatest
confidence in the severe is the southern 3rd with a quickly
decreasing potential as you go northward to along and N of I-20. Due
to this and with coordination with WFO Memphis, we lowered the
threat levels across the north due to lower potential and low
confidence in severe.

Gradient winds: On final element to touch on, with the evolving MCS
Wed, there's been a signal for a "wake low" feature as the back edge
of the precip pushes east during the afternoon. These features are
very hard to predict, but a signal for one has been showing up. If
it does materialize, areas mostly N of I-20 could see a 1-2 hr
window where E or NE winds blow from 30-50 mph. /CME/

Friday through Monday: Overall, weather impacts will be
negligible in the longer range portion of the forecast. Dry and
subsident northwest flow and surface high pressure will bring
continued dry weather with seasonable temperatures as we finish up
the week and head into the weekend. By Sunday, we should see
ridging aloft result in a warmer weather regime with temperatures
getting back above normal. Most global model guidance indicate a
shortwave trough will begin to approach the region early next
week, so rain chances and breezier conditions will begin to return
by Monday. /EC/

&&

.AVIATION...
(00Z TAFS)
Issued at 846 PM CDT Tue Apr 9 2024

Generally poor flying conditions through the TAF period as a few
rounds of SHRA and TSRA bring variable ceilings and visibility
conditions. Between rounds of heavier rain, MVFR to IFR ceilings
and -RA remain possible at most sites. /NF/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       65  72  56  69 /  50 100  60  10
Meridian      63  73  57  70 /  30 100  80  10
Vicksburg     66  74  55  72 /  80 100  40  10
Hattiesburg   66  75  58  73 /  20 100  50   0
Natchez       67  76  55  72 /  60 100  20   0
Greenville    63  70  55  69 / 100 100  60  10
Greenwood     63  70  55  68 /  90 100  80  20

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch through Wednesday evening for MSZ018-019-025>045-
     047>050-053-054-059-060.

     Flood Watch from 6 AM CDT Wednesday through Wednesday evening
     for MSZ046-051-052-055>058-061>066-072>074.

LA...Flood Watch through Wednesday evening for LAZ007>009-015-016-
     023>026.

AR...Flood Watch through Wednesday evening for ARZ074-075.

&&

CME/EC/NF

In the hours before

Local storm report, Apr 9, 10:07 PM CDT, 2 hours 46 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1007 PM CDT Tue Apr 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     Hail             1 E Ridgeland           32.43N 90.12W
04/09/2024  M1.00 Inch       Madison            MS   Storm Chaser

            Hail up to the size of quarters fell in
            Ridgeland. Report relayed via Spotter
            Network.

&&

NF
Local storm report, Apr 9, 10:29 PM CDT, 2 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1029 PM CDT Tue Apr 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     Tstm Wnd Dmg     Ludlow                  32.58N 89.71W
04/09/2024                   Scott              MS   Public

            Multiple trees down along Hwy 483 between
            the Ludlow Fire Station and First Baptist
            Church.

&&

AJ
Local storm report, Apr 9, 10:30 PM CDT, 2 hours 23 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1030 PM CDT Tue Apr 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0951 PM     Hail             Ludlow                  32.57N 89.71W
04/09/2024  M1.00 Inch       Scott              MS   Public

            Dime to quarter size hail reported near the
            Ludlow Fire Station.

&&

AJ
Special weather statement, Apr 9, 10:36 PM CDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Jackson MS
1036 PM CDT Tue Apr 9 2024

MSZ050-051-100430-
Scott MS-Newton MS-
1036 PM CDT Tue Apr 9 2024

...A STRONG THUNDERSTORM WILL IMPACT NEWTON AND SOUTHEASTERN SCOTT
COUNTIES THROUGH 1130 PM CDT...

At 1036 PM CDT, Doppler radar was tracking a strong thunderstorm over
Forest, moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Conehatta, Lake, and Steele around 1040 PM CDT.
  Prospect around 1050 PM CDT.
  Decatur and Stratton around 1055 PM CDT.
  Union around 1100 PM CDT.
  Little Rock around 1105 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central and east central Mississippi.

&&

LAT...LON 3226 8947 3244 8954 3256 8928 3257 8900
      3234 8892
TIME...MOT...LOC 0336Z 244DEG 34KT 3238 8944

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

DB
Special weather statement, Apr 9, 10:58 PM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Jackson MS
1058 PM CDT Tue Apr 9 2024

MSZ039-046-100445-
Kemper MS-Noxubee MS-
1058 PM CDT Tue Apr 9 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN NOXUBEE AND NORTHERN
KEMPER COUNTIES THROUGH 1145 PM CDT...

At 1058 PM CDT, Doppler radar was tracking a strong thunderstorm over
Preston, or 12 miles northwest of De Kalb, moving northeast at 55
mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Gholson around 1105 PM CDT.
  Shuqualak around 1110 PM CDT.
  Cooksville and Paulette around 1120 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
east central Mississippi.

&&

LAT...LON 3279 8837 3268 8891 3291 8891 3293 8886
      3293 8882 3295 8881 3315 8832
TIME...MOT...LOC 0358Z 246DEG 49KT 3285 8884

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

DB
Local storm report, Apr 10, 12:19 AM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1219 AM CDT Wed Apr 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     Tstm Wnd Dmg     3 W Gluckstadt          32.52N 90.15W
04/09/2024                   Madison            MS   NWS Employee

            A tree was blown down in the Providence
            subdivision in Gluckstadt.

&&

NF

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 8:03 PM CDTFlash Flood WarningJANChicot3 hr
Apr 10, 3:13 PM CDTWind AdvisoryJANAshley, Chicot28 hr
Apr 9, 7:02 PM CDTSevere Thunderstorm WarningJANEast Carroll, Madison, Richland, West Carroll43 min
Apr 9, 7:04 PM CDTSpecial Weather StatementJANFranklin, Tensas26 min
Apr 10, 2:59 AM CDTFlash Flood WarningJANMadison, Tensas10 hr
Apr 10, 2:42 PM CDTAreal Flood WarningJANEast Carroll, Franklin, Madison, Richland, Tensas, West Carroll8 hr
Apr 9, 7:26 PM CDTSpecial Weather StatementJANIssaquena34 min
Apr 9, 7:30 PM CDTSevere Thunderstorm Warning Considerable damage threatJANHinds, Issaquena, Warren, Yazoo60 min
Apr 9, 7:52 PM CDTTornado WarningJANHinds, Madison, Warren, Yazoo24 min
Apr 9, 8:20 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Yazoo40 min
Apr 9, 8:21 PM CDTSevere Thunderstorm WarningJANHinds39 min
Apr 9, 8:24 PM CDTTornado WarningJANHinds, Rankin34 min
Apr 9, 9:00 PM CDTSevere Thunderstorm WarningJANHinds, Leake, Madison, Rankin, Scott60 min
Apr 9, 9:47 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Scott43 min
Apr 9, 9:52 PM CDTSpecial Weather StatementJANRankin23 min
Apr 9, 10:12 PM CDTSevere Thunderstorm WarningJANNeshoba, Newton52 min
Apr 9, 10:36 PM CDTSpecial Weather StatementJANNewton54 min
Apr 9, 10:42 PM CDTSevere Thunderstorm WarningJANNewton, Scott41 min
Apr 9, 10:58 PM CDTSpecial Weather StatementJANKemper47 min
Apr 10, 12:40 AM CDTFlash Flood WarningJANHinds, Madison, Rankin10 hr
Apr 10, 2:35 AM CDTSpecial Weather StatementJANWarren55 min
Apr 10, 3:38 AM CDTFlash Flood WarningJANHolmes, Humphreys, Yazoo10 hr
Apr 10, 3:43 AM CDTSpecial Weather StatementJANCarroll, Holmes, Humphreys, Madison, Warren, Yazoo77 min
Apr 10, 4:10 AM CDTSevere Thunderstorm WarningJANHinds, Madison, Yazoo50 min
Apr 10, 4:53 AM CDTTornado WarningJANAttala, Leake, Madison32 min
Apr 10, 8:04 AM CDTFlash Flood WarningJANAttala, Carroll, Choctaw, Clay, Grenada, Holmes and 4 more8 hr
Apr 10, 9:00 AM CDTSevere Thunderstorm WarningJANFranklin, Lawrence, Lincoln60 min
Apr 10, 9:27 AM CDTSevere Thunderstorm WarningJANJefferson Davis, Marion49 min
Apr 10, 9:52 AM CDTSevere Thunderstorm WarningJANSimpson, Smith53 min
Apr 10, 9:56 AM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jones, Lamar64 min
Apr 10, 10:08 AM CDTFlash Flood WarningJANForrest, Lamar, Marion5 hr
Apr 10, 10:23 AM CDTRiver Flood WarningJANSimpson10 hr
Apr 10, 10:47 AM CDTSevere Thunderstorm WarningJANJasper, Jones43 min
Apr 10, 10:54 AM CDTFlash Flood WarningJANHinds, Madison, Rankin3 hr
Apr 10, 10:56 AM CDTSpecial Weather StatementJANHinds, Madison94 min
Apr 10, 11:15 AM CDTRiver Flood WarningJANYazoo15 days
Apr 10, 11:15 AM CDTRiver Flood WarningJANHumphreys10 hr
Apr 10, 11:15 AM CDTRiver Flood WarningJANLeflore10 hr
Apr 10, 12:54 PM CDTSpecial Weather StatementJANAttala, Holmes, Humphreys, Leake, Madison, Neshoba and 4 more51 min
Apr 10, 1:39 PM CDTSpecial Weather StatementJANAttala, Carroll, Choctaw, Clay, Grenada, Kemper and 7 more81 min

Nearby

Flash Flood Warnings in Louisiana, 2024Flash Flood Warnings in Mississippi, 2024Flash Flood Warnings in Arkansas, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.